# SDR 2000050

- Difficulty date: June 2, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 73,290 hours, 50,770 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Part number: 656021211
- Condition: Dirty
- Location: Flap Indicator
- Component: Boeing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PDX, NR 2 LEADING EDGE FLAP AMBER LIGHTS BOTH FWD AND AFT PANEL WOULD NOT EXTINGUISH.  CLEANED CONNECTOR, OPS CHECK GOOD IAW MM 27-81-00.
